首页    期刊浏览 2025年04月06日 星期日
登录注册

文章基本信息

  • 标题:Taylor approximation of stochastic functional differential equations with the Poisson jump
  • 本地全文:下载
  • 作者:Guoqiang Wang ; Sumei Wang ; Miao Wang
  • 期刊名称:Advances in Difference Equations
  • 印刷版ISSN:1687-1839
  • 电子版ISSN:1687-1847
  • 出版年度:2013
  • 卷号:2013
  • 期号:1
  • 页码:230
  • DOI:10.1186/1687-1847-2013-230
  • 语种:English
  • 出版社:Hindawi Publishing Corporation
  • 摘要:In the present paper, we are concerned with a class of stochastic functional differential delay equations with the Poisson jump, whose coefficients are general Taylor expansions of the coefficients of the initial equation. Taylor approximations are a useful tool to approximate analytically or numerically the coefficients of stochastic differential equations. The aim of this paper is to investigate the rate of approximation between the true solution and the numerical solution in the sense of the L p -norm when the drift and diffusion coefficients are Taylor approximations.
  • 关键词:stochastic functional differential delay equations ; Poisson jump ; Taylor approximations ; numerical solution
国家哲学社会科学文献中心版权所有